| Model Number |
AU00T0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available the manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported with a description of the lens did not enter the gun but remained in the chamber.No further information expected as reporter unwilling to be contacted.
Additional Manufacturer Narrative
Additional information was added in h.3., h.6.And h.11.The product was not returned.Complaint history and product history records could not be reviewed because the reporting facility did not provide a lot number or any identification traceable to the manufacturing documentation.A qualified viscoelastic was indicated.The product investigation could not identify a root cause.The product has not been received to evaluate.Lens may become stuck in the device: if inadequate viscoelastic is placed in the device this will cause inadequate coverage of the lens fold path which may cause the lens to become 'stuck' in the device if the operating room temperature is too high (> 23c / 73f) lens folding consistency is negatively affected, the lens is more adherent and this may inhibit lens advancement.Any of the above listed causes alone, or in combination, may create the reported event.Information was provided that the reporter declined permission for further follow up questions.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).